# SDR CALA0000672

- Difficulty date: May 11, 2000
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N72830
- Make and model: Doug DC-9-82
- Aircraft serial: 49490
- Aircraft time: 42,072 hours, 19,905 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN LT MLG WHEEL WELL SUPPORT BRACKET AFT OF KEEL BOX WHERE KEEL AND AFT BULKHEAD CONNECT AT FS 1003, LONGERON 29L.  THE SUPPORT BRACKET WAS REMOVED AND REPLACED IAW SRM 51-30-1.
